# SDR DALA2017081006152

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 68,904 hours, 22,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHT DAMAGED AND  INOPERATIVE.  SECURED THE LIGHT ASSY.  OPS CHECKED GOOD.
